MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0300-483x(90)90124-y

Медицинская библиотека · Toxicology · 1990

Uneventful self poisoning with a very high dose of captopril.

Lechleitner P, Dzien A, Haring C, Glossmann H

Клинический случайСтатьяПеревод в очереди

Аннотация

A 43-year-old patient with mild heart failure attempted suicide by ingesting between 5000 and 7500 mg of captopril. Blood pressure oscillated around 100-120/50-75 mmHg and pulse rate showed no tendency to accelerate (75-100/min). The psychiatric examination showed no drug induced psychopathological symptoms. The calculated half-life of captopril was 4.4 h. Seven hours after ingestion of approximately 50 times the maximal therapeutic daily dose of captopril the serum concentration reached 20 micrograms/ml. The calculated amount of absorbed captopril was approximately 5400 mg. Atrial natriuretic factor (ANF) plasma levels were slightly elevated and showed no tendency to increase or to fall.

Для цитирования: Lechleitner P, Dzien A, Haring C, Glossmann H. Uneventful self poisoning with a very high dose of captopril.. Toxicology. 1990. DOI: 10.1016/0300-483x(90)90124-y.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.